Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

White spots on skin no change inspite of medication

Premium Questions

Dr. Radhika MD

after using lacocalamine and other medicines fades. Also, around 6 months back, white spots got developed on his skin and inspite of medication no change has been observed. Pl.... View answer

Answered by : Dr. Radhika ( General & Family Physician)
Dr. Gaurang Krishna MD

after using lacocalamine and other medicines fades. Also, around 6 months back, white spots got developed on his skin and inspite of medication no change has been observed. Pl.... View answer

Answered by : Dr. Gaurang Krishna ( Dermatologist)
Dr. P V S Prasad MD

developed on his skin and inspite of medication no change has been observed. There are two types of distinct ... by medicine but do not go fully. 2. light white spots on... View answer

Answered by : Dr. P V S Prasad ( Dermatologist)
Dr. Kakkar S. MD

Hi Doctor, Around 6 months back I got a white spot on my face. I consulted a dermatologist and she said it is p XXXXXXX and will be healed without any medication.But still it exists. One of my cousin ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Sudarshan MD

My brother in law had white spots in hands ,face ,legs developed in last 1-1/2 year. For last 6 ... an ointment in night. Most of the spots are now have changed to skin colour .only 2-3 spots... View answer

Answered by : Dr. Sudarshan ( Dermatologist)

Public Forum Discussions

Dr. Bhadresh Lakhani MD

Hi Doctor, please assist me the right medical treatment for skin fungi/white spots on skin. I have ...,its goes but for a short period of time it coming back again, and some of this... View answer

Answered by : Dr. Bhadresh Lakhani ( General & Family Physician)
Dr. Ilyas Patel MD

Sir my son aged 8 years is having white spots on his legs,knee,back,i have consulted skin specialists at jodhpur & jaipur & they have diagonosed this disease as vitiligo.They have prescribed flutivate ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr.   Satnarain Bansal MD

for African Americans using this product. I m brown skin with white spots on my toes and I live in Florida ... acid (20%) and had to be changed every 48 hours. I wore them for about 8 days and... View answer

Answered by : Dr. Satnarain Bansal ( General & Family Physician)
Dr.   Iven Romic Rommstein MD

on white spots... it helped on other body parts and my white spots on skin fades... but i do not apply ...Hello sir, i have a white spots on my penis. And i also have same... View answer

Answered by : Dr. Iven Romic Rommstein ( General Surgeon)
Dr.  Aaron Branch MD

Day two and my penis shaft has a lump on the right side of it and there s a couple of little white spots and the skin is pink and feels like I m on fire went to doctor said it was cellulitis gave me... View answer

Answered by : Dr. Aaron Branch ( General & Family Physician)

Mobile Questions and Answers

Dr. Chintan Solanki MD

if it is there only no need to worry.Only skin changes.If pain or discharge, consult doctor.

Dr.    Ajay Panwar MD

Hi Leo, Thanks for being on HCM.These white spots are not Herpes,because herpetic lesions are painful vesicular lesions.Such white spots are non-harmful and may self resolve in a few days.Please...

Dr.  Krunal Modi MD

Hello. It may be due to allergy or infection. Please consult your skin specialist for examinations and Medical treatment. Don't take medicine without consultation. Avoid sex for few days. Maintain proper...